Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Results from MathSciNet: Mathematical Reviews on the Web cO Copyright American Mathematical Society 1999
 

Summary:  Results from MathSciNet: Mathematical Reviews on the Web
cO Copyright American Mathematical Society 1999

_______________________________________________________________________________*
*__

99f:14021a 14E30 14E05 14J35

Andreatta, Marco (I-TRNT) ;
Wi'sniewski, Jaros_law A. (PL-WASW-IM)
On contractions of smooth varieties. (English. English
summary)
J. Algebraic Geom. 7 (1998), no. 2, 253-312.


99f:14021b 14E30 14E05 14J35

Andreatta, Marco (I-TRNT) ;
Wi'sniewski, Jaros_law A. (PL-WASW-IM)
Contractions of smooth varieties. II. Computations and

  

Source: Andreatta, Marco - Dipartimento di Matematica, UniversitÓ di Trento

 

Collections: Mathematics